# SDR USAA2013120300009

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N876923
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON L4 DOOR CUT OUT LOWER FWD SUPPORT ANGLE AT BS 1642, LBL 63.  REPLACED L4 DOOR CUT OUT LOWER FWD SUPPORT ANGLE AT BS 1642, LBL 63 IAW B757 SRM 51-10-02, 53-60-15-1A-1, 51-40-02 & DRAWING 146N8769.
